# SDR CALA2017123004688

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 54,040 hours, 23,133 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 3808
- Condition: Faulty
- Location: Flap Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CONTROLS, SLATS FAULT DISPLAYED. EMERGENCY DECLARED. REMOVED AND REPLACED THE SFCC NR 1 AND 2 IAW AMM 27-5 1-34.  ACCOMPLISHED BITE TEST IAW AMM 27-51-00-740-002-A,  BITE TEST IAW AMM 27-81-00-740-002-A, OPS TESTED IAW AMM TASK 27-54-00-710 -002-A AND CAT 3,  CHECK IAW AMM 22-97-00-710-001-A,  OPS CHECKED NORMAL,  AIRCRAFT REMAIN IN CAT 3 STATUS.
